# SDR TWAA9817804

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 883-911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON TOP WING AT FASTENERS STA 883 TO 911, LBL 74 IN TO 97 IN.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6, AND NO CRACKS FOUND.  REMOVED CORROSION PER SRM 51-10-11.  REPAIRED PER ARA 11596.
